Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 82342, 6 pages
http://dx.doi.org/10.1155/IJMMS/2006/82342

Tauberian conditions for a general limitable method

Department of Mathematics, Adnan Menderes University, Aydin 09010, Turkey

Received 16 July 2006; Revised 21 August 2006; Accepted 21 August 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. İ. Danak, M. Dik, and F. Dik, “On a Theorem of W. Meyer-König and H. Tietz,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 15, pp. 2491–2496, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. İ. Danak and Ü. Totur, “A Tauberian theorem with a generalized one-sided condition,” preprint, 2005.
  3. İ. Danak and Ü. Totur, “Tauberian theorems for Abel limitable sequences with controlled oscillatory behavior,” preprint, 2006.
  4. M. Dik, “Tauberian theorems for sequences with moderately oscillatory control modulo,” Mathematica Moravica, vol. 5, pp. 57–94, 2001. View at Google Scholar · View at Zentralblatt MATH
  5. G. H. Hardy and J. E. Littlewood, “Tauberian theorems concerning power series and Dirichlet's series whose coeffients are positive,” Proceedings of the London Mathematical Society, vol. 2, no. 13, pp. 174–191, 1914. View at Publisher · View at Google Scholar
  6. J. E. Littlewood, “The converse of Abel's theorem on power series,” Proceedings of the London Mathematical Society, vol. 2, no. 9, pp. 434–448, 1911. View at Publisher · View at Google Scholar
  7. W. Meyer-König and H. Tietz, “On Tauberian conditions of type o,” Bulletin of the American Mathematical Society, vol. 73, pp. 926–927, 1967. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. Schmidt, “Über divergente Folgen und lineare Mittelbildungen,” Mathematische Zeitschrift, vol. 22, no. 1, pp. 89–152, 1925. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Č. V. Stanojević, Analysis of Divergence: Control and Management of Divergent Processes, edited by İ. Danak, Graduate Research Seminar Lecture Notes, University of Missouri-Rolla, Missouri, 1998.
  10. A. Tauber, “Ein Satz aus der Theorie der unendlichen Reihen,” Monatshefte für Mathematik, vol. 8, pp. 273–277, 1897. View at Google Scholar